1 doctor weighed in:

Why am i bleeding brown? I had a miscarraige this past summer. It was around may 2011. I didn't have a period for about 3 months because i was given the birth control shot. Its now 8 months since the miscarraige and I've been having brown blood non-stop.

1 doctor weighed in
Dr. Laura McMullen
Pediatrics

In brief: Are

Are you still on the Depo Provera (medroxyprogesterone) shot? If so, many women will have intermittent spotting and bleeding the first 6 months or so on the shot.
The brown color just means the blood is old. If you are concerned about your discharge, are having irregular periods, or any pain, itching or bad odor, give your doctor a call.

In brief: Are

Are you still on the Depo Provera (medroxyprogesterone) shot? If so, many women will have intermittent spotting and bleeding the first 6 months or so on the shot.
The brown color just means the blood is old. If you are concerned about your discharge, are having irregular periods, or any pain, itching or bad odor, give your doctor a call.
Dr. Laura McMullen
Dr. Laura McMullen
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors